# SDR ASOA201101555

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER C-CHANNEL ANGLE CRACKED.  R & R DAMAGED C-CHANNEL IAW SRM 51-41-06 & 51-41-04.   REPAIR IS CLASSIFIED AS A MINOR REPAIR.
